RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zernyshkina, Elena Aleksandrovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:158
Abstract pages:728
Full texts:224
References:29
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 15.11.1977
E-mail:

http://www.mathnet.ru/eng/person43092
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. E. A. Zernyshkina, “The Wirtinger–Steklov inequality between the norm of a periodic function and the norm of the positive cutoff of its derivative”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  99–111  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S199–S213  isi  scopus

2014
2. N. N. Andreev, V. D. Arnold, V. M. Busev, E. A. Zernyshkina, R. A. Koksharov, “Journal Vestnik opytnoi fiziki i elementarnoi matematiki (VOFEM) [Herald of Experimental Physics and Elementary Mathematics]: open access digital archive”, UFN, 184:7 (2014),  789  mathnet  elib; Phys. Usp., 57:7 (2014), 726–727  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019